# SDR SWAA2024041564278

- Difficulty date: March 16, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 807 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP ACB STA-807 STR-26R<[01] REMOVED AND REPLACED STRINGER CLIP P/N 146A1010-27 LOCATED AT ACB STA-807 STR-26R IAW SRM 51-40-02 AND DWG 146A1263 REV: A DUE TO NO FOUND ALLOWABLE DAMAGE LIMITS OS SRM.
